# SDR SIMA20160421004

- Difficulty date: April 21, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 32,012 hours, 28,381 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 1452787401
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SERVO TAB INBD HINGE FITTING CORRODED AT BONDING WIRE ATTACHMENT.  R & R LT ELEVATOR SERVO TAB INBD HINGE FITTING IAW AMM 55-22-01, SRM 51-20-03 & CPM 51-21-04.  SN 2149.  SEE BOW 216840 FOR INSTALLATION OF BOLT WITH BONDING JUMPER.
